# SDR SWAA2024022053455

- Difficulty date: February 18, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 74,859 hours, 44,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OUTSIDE AFT SERVICE DOOR INOP<[01] REMOVED AND REPLACED OUTSIDE AFT SERVICE DOOR EMERGENCY LAMP IAW B737 AMM 33-51-04. OPS CHECK GOOD
